CheckEmoji Community · the emoji forum
🏠 Home 🆕 What's new ❓ Unanswered 🔥 Popular 📡 RSS Members 👥 0 online log in · register
Home › hiddenfalcon27 › Posts

Posts by hiddenfalcon27

1 post shown.

Hey ladies, 🙂
I’m on Loestrin, currently in my second month.
First week was a wash. Second week? Total nightmare—dizziness, nausea, hunger spikes, headaches, just constant misery. Third week felt fine, maybe just a little anxious 😁, and then during my break, my period showed up on day two. Lasted five days, totally normal. Oh, and I smoke. I’ve cut back to about six or seven a day, but I used to go through a whole pack daily.
I’m under 35. ☕
But here’s the thing... the real issue... I started reading up on embolisms, heart issues, venous thrombosis, and honestly, I'm an idiot 🙂 because now I'm absolutely terrified. Look, being on birth control is great—it’s such a relief to finally stop worrying about pregnancy—but I’d rather not drop dead in the process, you know? 😁
Now the panic is setting in. My left shoulder hurts, then I get this sharp stabbing sensation in my chest, and now my left leg is acting up too... 😠

Any smokers out there or women who've been on the pill for a while? Help me out. 😁
Should I actually go to my doctor and ask for tests or bloodwork? Or should I just sit here and shut up about it? Has anyone else felt like this? Has anyone actually gotten sick from the pill? Ugh. 😕